# SDR SIMA20130424001

- Difficulty date: April 24, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 25,274 hours, 17,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FIRST OFFICER’S EMERGENCY FLASHLIGHT MISSING FROM ITS HOLDER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE FIRST OFFICER’S EMERGENCY FLASHLIGHT SYSTEM IAW AMM 25-61-02.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 25-61-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
